# SDR SWAA2023060143175

- Difficulty date: April 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA 2023-295225<[01] REPLACED GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA I.A.W. B737-700 AMM 25-66-02-400-801 STEP 3 D (1) (G)(H)(I);[02] REPLACED GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA I.A.W. B737-700 AMM 25-66-02-400-801 STEP 3 D (1) (G)(H)(I)
